Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 45, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Jul 9, 2016, 7:00 PM CDT for Jackson County, Marshall County, Alabama. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2016, 7:00 PM CDT (00:00 UTC)
- Expired
- Jul 9, 2016, 7:30 PM CDT
- In force
- 30 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jackson County, AL, Marshall County, AL
The radar
The Northeast Alabama radar (KHTX), 50 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 7:21 PM CDT | TSTM WND DMG | 6 Sse Scottsboro, AL | TWO TREES WERE KNOCKED DOWN ALONG LANGSTON ROAD NEAR THE WATER PLANT. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1525 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
929
WUUS54 KHUN 100000
SVRHUN
ALC071-095-100030-
/O.NEW.KHUN.SV.W.0045.160710T0000Z-160710T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
700 PM CDT SAT JUL 9 2016
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL JACKSON COUNTY IN NORTHEASTERN ALABAMA...
NORTHEASTERN MARSHALL COUNTY IN NORTHEASTERN ALABAMA...
* UNTIL 730 PM CDT
* AT 700 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
SECTION...OR 9 MILES SOUTHWEST OF SCOTTSBORO...MOVING SOUTHEAST AT
5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SCOTTSBORO...GRANT...SECTION AND LANGSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR CENTRAL LAKE GUNTERSVILLE...GET AWAY FROM THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3449 8599 3447 8603 3447 8606 3443 8611
3441 8611 3440 8612 3442 8615 3454 8625
3466 8608 3455 8591
TIME...MOT...LOC 0000Z 321DEG 5KT 3456 8612
HAIL...1.00IN
WIND...60MPH
$$
BCC2 follow-up statements
625
WWUS54 KHUN 100013
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
713 PM CDT SAT JUL 9 2016
ALC071-095-100030-
/O.CON.KHUN.SV.W.0045.000000T0000Z-160710T0030Z/
JACKSON AL-MARSHALL AL-
713 PM CDT SAT JUL 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTH CENTRAL JACKSON AND NORTHEASTERN MARSHALL COUNTIES...
AT 713 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
SECTION...OR 9 MILES SOUTHWEST OF SCOTTSBORO...MOVING SOUTHEAST AT 5
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SCOTTSBORO...SECTION AND LANGSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR CENTRAL LAKE GUNTERSVILLE...GET AWAY FROM THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3449 8599 3447 8603 3447 8606 3443 8611
3455 8623 3466 8608 3455 8591
TIME...MOT...LOC 0013Z 321DEG 5KT 3455 8611
HAIL...1.00IN
WIND...60MPH
$$
BCC274
WWUS54 KHUN 100029
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
729 PM CDT SAT JUL 9 2016
ALC071-095-100038-
/O.EXP.KHUN.SV.W.0045.000000T0000Z-160710T0030Z/
JACKSON AL-MARSHALL AL-
729 PM CDT SAT JUL 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JACKSON AND
NORTHEASTERN MARSHALL COUNTIES WILL EXPIRE AT 730 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM. STAY OFF THE WATER OVER THE CENTRAL PART OF LAKE
GUNTERSVILLE!
LAT...LON 3449 8599 3447 8603 3447 8606 3443 8611
3455 8623 3466 8608 3455 8591
TIME...MOT...LOC 0024Z 321DEG 5KT 3455 8611
$$
BCCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 6:17 PM CDT, 43 minutes earlier.
Area forecast discussion, Jul 9, 6:17 PM CDT, 43 minutes before
Area Forecast Discussion...UPDATED National Weather Service Huntsville AL 617 PM CDT SAT JUL 9 2016 .UPDATE... For 00Z TAFs. && .DISCUSSION... (Issued 552 PM CDT SAT JUL 9 2016) Radar trends indicate outflows spreading northward from band of convective activity in central AL. Thunderstorms that temporarily shifted south of Cullman County have already redeveloped as well. Latest HRRR supports the idea of convection in west central AL pivoting north and northeast with the outflows into our northwest counties this evening. In addition, more isolated cells in southern middle TN tied to an area of higher moisture and instability are now dropping south into Lincoln County. Will continue to assess these trends this evening. SPC mesoanalysis this hour also indicates surface and deep layer convergence increasing in our central and western counties as well. Have also adjusted corresponding QPF grids for tonight that were currently limited. && .AVIATION... For 00Z TAFs: In general, VFR conditions mostly expected through 00Z/11. TSRA show signs of trying to build back into the area, and could develop again tomorrow, but the uncertainty is too high to include specifics at this time. Guidance suggests some fog potential at KMSL toward daybreak, so a TEMPO for MVFR fog will be maintained in that TAF 08-12Z. Otherwise, scattered to broken mid-level clouds will persist, and may lower a bit tomorrow, but still should remain VFR with very light winds. BCC && .HUN Watches/Warnings/Advisories... AL...NONE. TN...NONE. && For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Jul 9, 6:20 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 620 PM CDT SAT JUL 9 2016 ALZ001>010-016-TNZ076-096-097-101100- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 620 PM CDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING INTO THE OVERNIGHT HOURS, WITH THE GREATEST CHANCE WEST OF THE INTERSTATE 65 CORRIDOR. GUSTY WINDS UP 40 MPH...LIGHTNING...AND LOCALLY HEAVY DOWNPOURS WILL BE THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE AT ANY TIME OVER THE NEXT SEVERAL DAYS. THE GREATEST COVERAGE WILL OCCUR DURING THE AFTERNOON AND EARLY EVENING HOURS. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jul 9, 1:19 PM CDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
119 PM CDT SAT JUL 9 2016
ALZ008-010-091900-
MARSHALL AL-DE KALB AL-
119 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL AND
SOUTHWESTERN DE KALB COUNTIES UNTIL 200 PM CDT...
AT 118 PM CDT...DOPPLER RADAR INDICATED A COUPLE OF STRONG
THUNDERSTORMS IN THE ADVISORY AREA. THE STRONGEST CELL WAS LOCATED
NEAR ALBERTVILLE. BOTH STORMS WERE MOVING TO THE SOUTHEAST AROUND 20
MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ALBERTVILLE...BOAZ...GUNTERSVILLE...DOUGLAS...KILPATRICK...
HIGH POINT...HORTON...ARONA...HYATT AND RABBIT TOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THESE STORMS HAVE PASSED.
&&
LAT...LON 3420 8640 3426 8645 3441 8624 3420 8594
3420 8611 3419 8611 3418 8619 3410 8630
TIME...MOT...LOC 1818Z 307DEG 18KT 3429 8624
70/DDSpecial weather statement, Jul 9, 1:37 PM CDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 137 PM CDT SAT JUL 9 2016 ALZ009-010-091900- DE KALB AL-JACKSON AL- 137 PM CDT SAT JUL 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DE KALB AND SOUTHEASTERN JACKSON COUNTIES UNTIL 200 PM CDT... AT 136 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SECTION...OR NEAR SCOTTSBORO...MOVING TO THE EAST SOUTHEAST AROUND 15 MPH. WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SCOTTSBORO...RAINSVILLE...HENAGAR...SYLVANIA...HOLLYWOOD...POWELL... SECTION...PISGAH AND DUTTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER UNTIL THIS STORM HAS PASSED. && LAT...LON 3452 8605 3471 8601 3468 8570 3448 8574 TIME...MOT...LOC 1836Z 278DEG 13KT 3461 8594 70/DD
Special weather statement, Jul 9, 2:07 PM CDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
207 PM CDT SAT JUL 9 2016
ALZ010-091930-
DE KALB AL-
207 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DE KALB COUNTY UNTIL
230 PM CDT...
AT 207 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
HENAGAR...OR 8 MILES NORTH OF FORT PAYNE...MOVING SOUTHEAST AT 10
MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORT PAYNE...HENAGAR...SYLVANIA...LITTLE RIVER FALLS...VALLEY HEAD...
HAMMONDVILLE...MENTONE...DESOTO STATE PARK...
LITTLE RIVER CANYON NP AND ADAMSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 3450 8555 3450 8556 3449 8556 3448 8558
3444 8558 3442 8560 3438 8563 3436 8566
3457 8579 3466 8564 3458 8553 3453 8551
TIME...MOT...LOC 1907Z 323DEG 9KT 3457 8569
70/DDSpecial weather statement, Jul 9, 6:33 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
633 PM CDT SAT JUL 9 2016
ALZ005-006-TNZ096-100000-
MADISON AL-LIMESTONE AL-LINCOLN TN-
633 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...
NORTHEASTERN LIMESTONE AND SOUTHERN LINCOLN COUNTIES UNTIL 700 PM
CDT...
AT 632 PM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF ARDMORE TO
FAYETTEVILLE...AND MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS...AND
WITH THE OUTFLOW WELL AHEAD OF THE STORMS.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...HAZEL GREEN...ARDMORE...HARVEST...LINCOLN...BLANCHE...
ELORA...TAFT...MOLINO AND SKINEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS LINE OF STORMS HAS PASSED.
&&
LAT...LON 3499 8631 3498 8631 3485 8689 3499 8693
3499 8684 3515 8683 3521 8654
TIME...MOT...LOC 2332Z 332DEG 9KT 3508 8685 3514 8659
BCCSpecial weather statement, Jul 9, 6:37 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
637 PM CDT SAT JUL 9 2016
ALZ008-009-100000-
MARSHALL AL-JACKSON AL-
637 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARSHALL AND
SOUTHWESTERN JACKSON COUNTIES UNTIL 700 PM CDT...
AT 636 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
NORTHEAST OF GRANT...OR 9 MILES SOUTHWEST OF SCOTTSBORO...MOVING
SOUTHEAST AT 5 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SCOTTSBORO...GRANT...SECTION AND LANGSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR CENTRAL LAKE GUNTERSVILLE...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3448 8601 3447 8603 3447 8606 3443 8611
3441 8611 3438 8616 3457 8628 3469 8611
3455 8591
TIME...MOT...LOC 2336Z 321DEG 5KT 3458 8614
BCCSpecial weather statement, Jul 9, 6:57 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 657 PM CDT SAT JUL 9 2016 ALZ008>010-100030- MARSHALL AL-DE KALB AL-JACKSON AL- 657 PM CDT SAT JUL 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARSHALL...WEST CENTRAL DE KALB AND SOUTH CENTRAL JACKSON COUNTIES UNTIL 730 PM CDT... AT 655 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF SECTION...OR 8 MILES SOUTHWEST OF SCOTTSBORO...MOVING SOUTHEAST AT 10 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SCOTTSBORO...RAINSVILLE...SYLVANIA...FYFFE...POWELL...GERALDINE... SECTION...SHILOH...LANGSTON AND LAKEVIEW. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. IF ON OR NEAR THE CENTRAL PART OF LAKE GUNTERSVILLE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 3454 8624 3468 8611 3455 8581 3433 8602 TIME...MOT...LOC 2355Z 308DEG 8KT 3457 8611 BCC
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:17 PM CDT | Special Weather Statement | HUN | Limestone | 28 min |
| Jul 9, 7:26 PM CDT | Special Weather Statement | HUN | Marshall | 34 min |
| Jul 9, 7:31 PM CDT | Special Weather Statement | HUN | DeKalb | 29 min |
| Jul 9, 8:07 PM CDT | Special Weather Statement | HUN | DeKalb | 38 min |
| Jul 9, 8:09 PM CDT | Special Weather Statement | HUN | Morgan | 36 min |
| Jul 9, 8:14 PM CDT | Special Weather Statement | HUN | DeKalb | 46 min |
| Jul 9, 8:51 PM CDT | Special Weather Statement | HUN | DeKalb | 39 min |
| Jul 9, 11:19 PM CDT | Special Weather Statement | HUN | Franklin | 56 min |
| Jul 10, 3:50 PM CDT | Special Weather Statement | HUN | Cullman | 55 min |
| Jul 10, 4:23 PM CDT | Special Weather Statement | HUN | Lawrence | 67 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.